# SDR YENA2022060200542

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 80,361 hours, 29,747 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, WINGS / LH WING / TOP SKIN PANEL 2 / TRAILING EDGE OVERHANG / LOWER SURFACE / RIB 7A / CORROSION AT PREVIOUS REPAIRED AREA – TIME-LIMITED REPAIR. (CONSIDERED A MAJOR REPAIR)
